# SDR DALA2016062905020

- Difficulty date: June 28, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERNAL STRUCTURE PAN FORWARD EDGE BETWEEN BEAMS 3 AND 4, FORWARD CARGO DOOR.  PAN WAS REPAIRED IAW SRM 51-03-D, FIG 8.
